Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in left forearm, headaches, dizziness, heart palpitations, weight loss, stress. Causes?

I have pains in my left forarm on and off a few seconds at a time, headaches , dizziness follows and also sometimes heart pulpatations, I ve also noticed a lack in apatite thus loss of weight, I m tired all the time and also been told from the misses I ve become somewhat stressed, can you shed ably light on what s wrong with me please
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities to fit your condition .these include

1.the first one may be HYPERTHYROIDISM;check your blood test for thyroid profile may confirm the diagnosis

2.second possibility is,CERVICAL SPONDYLOSIS;

x-ray for cervical spine may confirm the diagnosis

kindly rule out the another possibility like anemia by checking your Hb levels.

I hope this is helpful for you, thank you          
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor